Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Zoloft

Is anyone else on zoloft that gets extremly tired??? I just started it about a week and a half ago.

Answer Question
 
AmberDawn2009

Asked by AmberDawn2009 at 2:27 PM on Feb. 1, 2010 in Health

Level 1 (0 Credits)
Answers (4)
  • I took it for a while and hated the way it made me feel. Didn't like the risks that it posed, either.
    NannyB.

    Answer by NannyB. at 2:48 PM on Feb. 1, 2010

  • yeah it made me tired. i stopped taking it.
    bmdred

    Answer by bmdred at 5:52 PM on Feb. 1, 2010

  • I only took low doses of it. Everything does have side effects. If you're concerned look at the side effects on the leaflet. What it says on your 'script bottle. If you're concerned then call your DR. and ask what to do! I was on it until I had no more 'scripts for it. Couldn't afford to see my nuerologist and couldn't afford to pay for it! I tappered myself off of it.. From going to a 1/2 pill to a 1/4 pill 'til I had powder left & licked my hand with what was left. Then I was off of it! Its Sad to be jobless, hopeless and uninsured! If you have coverage and all. Please get your help and relief you need. I'm sorry I've been off of it for many years!! Just our bad situation here! I'm on nothing. Being tired in the beginning may be normal. I think its too soon to tell? Best of luck to you in your healing and wellness.
    Angellinda

    Answer by Angellinda at 6:01 PM on Feb. 1, 2010

  • Most people often feel tired when they are using Zoloft. It is seen that a great number of users feel this way too. Although fatigue is not the only problem that most users have. Women also worry about the news on Zoloft birth defects.

    AngelenaMays

    Answer by AngelenaMays at 9:10 AM on Feb. 15, 2012

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN